BibTeX record journals/iandc/Blachman62

download as .bib file

@article{DBLP:journals/iandc/Blachman62,
  author    = {Nelson M. Blachman},
  title     = {A Generalization of Woodward's Theorem on {FM} Spectra},
  journal   = {Inf. Control.},
  volume    = {5},
  number    = {1},
  pages     = {55--63},
  year      = {1962},
  url       = {https://doi.org/10.1016/S0019-9958(62)90213-9},
  doi       = {10.1016/S0019-9958(62)90213-9},
  timestamp = {Fri, 12 Feb 2021 22:15:50 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Blachman62.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics